# SDR 95ZZZM278

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 2731 · Elevator Tab Control System
- Part: Relay Terminals
- Condition: Dirty
- Location: Elev Trim
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT 190 - ATL-FLL - AIR RETURN TO ATL DUE TO THE PRIMARY AND SECONDARY TRIM INOP IN NOSE DOWN POSITION.  CLEANED STUDS NR 1503 AND 1511 PRIMARY TRIM RELAY TERMINALS.  OPS CHECK GOOD PER MM 27-00.  PRIMARY AND SECONDARY TRIM CHECK GOOD.
